# SDR 2003F00554

- Difficulty date: August 4, 2003
- Submitted: August 5, 2003
- Operation: Air carrier
- Aircraft: N620
- Make and model: Doug MD-11
- System (JASC): 3240 · Landing Gear Brake System
- Part: Stator
- Part number: 26094724
- Part serial: B1477
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE HAD THERMAL OXIDATION, 1 STATOR WAS BROKEN.
